Parallel multisplitting iterative methods for singular M-matrices

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

5 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)181-190
Journal / PublicationNumerical Linear Algebra with Applications
Volume8
Issue number3
Publication statusPublished - 2001

Abstract

In this paper, we study parallel (two-stage) multisplitting methods for singular M-matrices. Some theoretical analysis in consistency and convergence of methods are presented, which also affirms that the Bru, Canto and Climents' conjecture holds. Copyright © 2001 John Wiley & Sons, Ltd.